Thank you for your question and welcome to Health Central's Anxiety Community.
I am not a medical professional and would not be able to give you medical advice.
From what I have read, some people do experience weight gain when taking Cymbalta, but others have actually lost weight while taking the medication. Because everyone reacts to medication differently, it would be impossible to say whether you would gain weight, lose weight or remain the same.
For more information:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.